RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Frolovskaya, Oksana Aleksandrovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:129
Abstract pages:351
Full texts:70
References:47
E-mail:

http://www.mathnet.ru/eng/person79834
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. V. V. Pukhnachev, O. A. Frolovskaya, “On the Voitkunskii–Amfilokhiev–Pavlovskii model of motion of aqueous polymer solutions”, Tr. Mat. Inst. Steklova, 300 (2018),  176–189  mathnet  elib; Proc. Steklov Inst. Math., 300 (2018), 168–181  isi  scopus
2013
2. O. A. Frolovskaya, O. V. Admaev, V. V. Pukhnachev, “Special case of the Cahn-Hilliard Equation”, Sib. Èlektron. Mat. Izv., 10 (2013),  324–334  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020